Arkiv för Matematik

  • Ark. Mat.
  • Volume 56, Number 2 (2018), 395-408.

On dicritical singularities of Levi-flat sets

Sergey Pinchuk, Rasul Shafikov, and Alexandre Sukhov

Full-text: Open access

Abstract

It is proved that dicritical singularities of real analytic Levi-flat sets coincide with the set of Segre degenerate points.

Note

The second author is partially supported by the Natural Sciences and Engineering Research Council of Canada. The third author is partially supported by Labex CEMPI.

Article information

Source
Ark. Mat., Volume 56, Number 2 (2018), 395-408.

Dates
Received: 21 August 2017
First available in Project Euclid: 19 June 2019

Permanent link to this document
https://projecteuclid.org/euclid.afm/1560968141

Digital Object Identifier
doi:10.4310/ARKIV.2018.v56.n2.a12

Mathematical Reviews number (MathSciNet)
MR3893782

Zentralblatt MATH identifier
1407.37078

Subjects
Primary: 32Dxx: Analytic continuation 32Sxx: Singularities [See also 58Kxx] 34Mxx: Differential equations in the complex domain [See also 30Dxx, 32G34] 37F75: Holomorphic foliations and vector fields [See also 32M25, 32S65, 34Mxx]

Keywords
Levi-flat set dicritical singularity foliation Segre variety

Citation

Pinchuk, Sergey; Shafikov, Rasul; Sukhov, Alexandre. On dicritical singularities of Levi-flat sets. Ark. Mat. 56 (2018), no. 2, 395--408. doi:10.4310/ARKIV.2018.v56.n2.a12. https://projecteuclid.org/euclid.afm/1560968141


Export citation